Title: Comonotonic approximations for a generalized provisioning problem with application to optimal portfolio selection
Authors: Van Weert, Koen ×
Dhaene, Jan
Goovaerts, Marc #
Issue Date: 2011
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:235 issue:10 pages:3245-3256
Abstract: In this paper we discuss multiperiod portfolio selection problems related to a specific provisioning problem. Our results are an extension of Dhaene et al. (2005) [14], where
optimal constant mix investment strategies are obtained in a provisioning and savings context, using an analytical approach based on the concept of comonotonicity. We derive
convex bounds that can be used to estimate the provision to be set up at a specified time in future, to ensure that, after having paid all liabilities up to that moment, all liabilities from that moment on can be fulfilled, with a high probability.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ComonotonicApproximationsFor.pdf Published 284KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science